Gas with Mesalamine enemas

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AnxiousMom
Regular Member


Date Joined Nov 2006
Total Posts : 30
   Posted 9/6/2007 11:05 AM (GMT -7)   
My 15 year old son had persistent bleeding so he tried Mesalamine enemas.  The good news is that within 5 days the bleeding had stopped. The bad news is that he has developed foul smelling gas and now stomach cramps.  Could it be the enemas?  When he tried Asacol in the past, it gave him a little gas (not like this and we stopped it right away). He has been on the enemas since 8/23 and stopped bleeding 8/28. He takes one enema at night.  I do not want to change anything because I do not want the bleeding to come back.
 
Please let me know any recommendations to decrease the gas/cramps-he does not even want to go to school because of the embarassment of the gas!
 
He is also on:
Cucumin, Boswellia, Seacure, Probiotics (Natren & Culturelle), Acupuncture
 
thank you!
Sally
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:43 PM (GMT -7)
There are a total of 2,732,797 posts in 301,056 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
340 Guest(s), 11 Registered Member(s) are currently online.  Details
notsosicklygirl, Wdan, Bucko, Admin, LG13, White Bird, Buzzlymeyear, Old Editor, Sue*Nash, julymorning, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer